Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Comparison of subtheories


Author: Azriel Lévy
Journal: Proc. Amer. Math. Soc. 9 (1958), 942-945
MSC: Primary 02.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103151-X
Erratum: Proc. Amer. Math. Soc. 10 (1959), 1000-1000.
MathSciNet review: 0103151
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Bernays, A system of axiomatic set theory. Part VI, J. Symb. Logic vol. 13 (1948) pp. 65-79. MR 0025421 (10:3b)
  • [2] E. Mendelson, Some proofs of independence in axiomatic set theory, ibid vol. 21 (1956) pp. 291-303. MR 0084463 (18:864c)
  • [3] R. Montague, Nonfinitizable and essentially nonfinitizable theories, Bull. Amer. Math. Soc. Abstract 61-2-344.
  • [4] A. Mostowski, An undecidable arithmetical statement, Fund. Math. vol. 36 (1949) pp. 143-164. MR 0035721 (12:2d)
  • [5] -, Some impredicative definitions in the axiomatic set theory, ibid vol. 37 (1950) pp. 111-124. MR 0041083 (12:791d)
  • [6] J. C. Shepherdson, Inner models for set theory. Part I, J. Symb. Logic vol. 16 (1951) pp. 161-190. MR 0045073 (13:522a)
  • [7] J. R. Shoenfield, A relative consistency proof, ibid vol. 19 (1954) pp. 21-28. MR 0060433 (15:668f)
  • [8] Tarski, Mostowski and Robinson, Undecidable theories, Amsterdam, North-Holland Publishing Co., 1953. MR 0058532 (15:384h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.00

Retrieve articles in all journals with MSC: 02.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103151-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society